U.S. doctors online nowAsk doctors free
Silver Spring, MD
A 36-year-old female asked:

Since saturday i been feeling dizzy on and off this happen when my blood pressure is low check my bp is 100/70 w/pulse 79?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 44 years experience
May be related: If you're on BP meds, (or other meds with potential BP side effects), the dose may need adjustment. If you're not, be sure you're drinking fluid adequately. Don't restrict your salt. Bleeding, diarrhea, vomiting or fever can all cause low BP too. If none of this applies to you, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 8, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.